# SDR ZZDA2010135

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Splice Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO BODY FAIRING SPLICE PLATE, STA 851, CORROSION.  ACCOMPLISHED SPLICE PLATE REPLACEMENT PER B717 SRM 51-41-01.
